# SDR ASAA2024060551591

- Difficulty date: June 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, R2 DOOR, SILL BEAM CORRODED AT FR68 STRG.23R GROUNDED - YES. REMOVED CORROSION ON R2 DOOR SILL AT FR 68 AND FOUND TO BE IN LIMITS IAW A320 SRM 53-41-14-283-002 REV 149 FIG 2 SHEET 1 CODE "B" BLEND OUT IS L=1.7"  W=.700 AND 2.5 INCHES AFT FROM NUT PLATE AT FR68 ORIGINAL THICKNESS IS .071" MATERIAL LOSS OF .022" MAX ALLOWABLE IS .02485" MATERIAL REMAINING IS .049" REMOVED AND REINSTALLED FASTENER AT BLEND AREA IAW A320 SRM 51-42-11 AND RESTORED ALL PROTECTIVE FINISHES IAW A320 SRM 51-21-11 AND 51-75-12-911 CAT A REPAIR
